# SDR SWAA2021091400237

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 703 Lbl66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT PASSENGER CABIN BS703 LBL66 WL202. ; / [01] REMOVED FASTENER ON SUPPORT ANGLE BS703 LBL66 WL202 I.A.W SRM 51-40-02-0G-0; [02] REMOVED CORROSION ON SUPPORT ANGLE BS703 LBL66 WL202 I.A.W SRM 51-10-02-0G-0 1'X1' AREA; [03] VERIFIED CORROSION REMOVAL; [04] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.065' ADJACENT TO 0.071'. EQUIP ID#: ATS2031 S/N: 170515011; [05] PERFORMED GVI OF REWORK AREA- NO ADDITIONAL DAMAGE NOTED; [06] REFER TO FAULT TTG8Q005ZHVL WHERE EA 21-153-02309 WAS ADDED AS A SUBTASK.; [07] VERIFIED REFER TO FAULT TTG8Q005ZHVL WHERE EA 21-153-02309 WAS ADDED AS A SUBTASK.
